Citation: Mini-thins. "Too Much: An Experience with Ephedrine (exp5611)". Erowid.org. May 23, 2001. erowid.org/exp/5611
One night I was bored so i stopped at a convenience store and bought 2 little packs of 6 mini-thins each. I took 6 on the way home (25 mg each) at about 11:00 and called my friend J to see if he wanted to come over. When he got there i gave him the other 6.
The first feeling I had was that my heart started to beat very fast. I absolutely couldn't sit still and I walked in circles around my house for a few minutes then felt like i suddenly had to sit back down. When i would sit down i felt like my whole body was one big heartbeat and I had to make a very concious effort to breathe. I spent a couple hours leaping up and running around the house followed by laying motionless and then covering myself with a blanket then taking it back off again.
At one point i remember describing it to J as a mild MDMA roll. My eyes were pinging and I felt the need to chew on a straw -but- my eyes ping all the time when I'm tired ever since the first time I tried MDMA.
About 3 hours after i dropped the pills i began to feel nauseous. It was very unpleasant and my heart was pounding so fast and i felt like someone was sitting on my chest. I finally calmed down enough to enjoy what was left of the feeling, which was mostly tingling in my scalp.
I decided to try to go to sleep but I just laid in my bed for several hours rolling around trying to get comfortable. I remember still being awake at about 8am and I -think- I slept for about 30 minutes then i got up and started watching tv. The rest of the day i felt very sluggish but not sleepy at all. I didn't go back to sleep until the next night.
I will probably take ephedrine again but I will only take about half of what i did.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.